# SDR SWAA2015061040538

- Difficulty date: May 16, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 42,611 hours, 29,026 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 9919376
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE SKIN DOUBLER CRACKED AT INBD SIDE OF VORTILON.  REPAIRED SKIN DOUBLER IAW SRM.
